# SDR AALA20160424005

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 1,062 hours, 406 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, DURING CRUISE THE POTABLE WATER & ALL LAVATORIES BECAME INOPERATIVE.  FOUND POTABLE WATER & LAVATORY SYSTEMS REQUIRED SERVICING.  SERVICED POTABLE WATER & LAVATORY SYSTEMS.
